Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015, Article ID 879510, 6 pages
http://dx.doi.org/10.1155/2015/879510
Research Article

On Distance -Fibonacci Numbers and Their Combinatorial and Graph Interpretations

Faculty of Mathematics and Applied Physics, Rzeszów University of Technology, Aleja Powstańców Warszawy 12, 35-959 Rzeszów, Poland

Received 7 May 2015; Accepted 2 September 2015

Academic Editor: Ali R. Ashrafi

Copyright © 2015 Dorota Bród. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce three new two-parameter generalizations of Fibonacci numbers. These generalizations are closely related to -distance Fibonacci numbers introduced recently. We give combinatorial and graph interpretations of distance -Fibonacci numbers. We also study some properties of these numbers.